PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 1 | 105-118
Tytuł artykułu

The Grothendieck group of G-equivariant modules over coordinate rings of G-orbits

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
78
Numer
1
Strony
105-118
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-12-18
poprawiono
1998-02-04
Twórcy
autor
  • Faculty of Mathematics and Informatics, Nicolas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
  • Faculty of Mathematics and Informatics, Nicolas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
autor
  • Department of Mathematics, Northeastern University, Boston, Massachusetts 02115, U.S.A.
Bibliografia
  • [A] M. Aschbacher, The 27-dimensional module for E_6. I, Invent. Math. 89 (1987), 159-195.
  • [D] M. Demazure, A very simple proof of Bott's theorem, ibid. 33 (1976), 271-272.
  • [H-U] R. Howe and T. Umeda, The Capelli identity, the double commutant theorem, and multiplicity free actions, Math. Ann. 290 (1991), 565-619.
  • [I] J. Igusa, A classification of spinors up to dimension twelve, Amer. J. Math. 92 (1970), 997-1028.
  • [K] V. Kac, Some remarks on nilpotent orbits, J. Algebra 64 (1980), 190-213.
  • [W] J. Weyman, The Grothendieck group of GL(F)×GL(G)-equivariant modules over the coordinate ring of determinantal varietes, Colloq. Math. 76 (1998), 243-263.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z1p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.